MathSciNet Relay Station
MathSciNet bibliographic data
MR345564 (49 #10300) 81.47
Sloan, Alan D. Analytic domination with quadratic form type estimates and nondegeneracy of ground states in quantum field theory. Trans. Amer. Math. Soc. 194 (1974), 325–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement